Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/handle/123456789/8621
Title: Nonlinear equilibrium and stability analysis of axially loaded piles under bilateral contact constraints.
Authors: Silveira, Ricardo Azoubel da Mota
Maciel, Felipe Vieira
Silva, Andréa Regina Dias da
Machado, Fernando Carlos Scheffer
Nogueira, Christianne de Lyra
Keywords: Piles
Elastic foundation
Nonlinear analysis
Stability
Issue Date: 2015
Citation: SILVEIRA, R. A. da M. et al. Nonlinear equilibrium and stability analysis of axially loaded piles under bilateral contact constraints. Latin American Journal of Solids and Structures, v. 12, p. 250-270, 2015. Disponível em: <http://www.lajss.org/index.php/LAJSS/article/view/1173>. Acesso em: 20 jul. 2017.
Abstract: This paper presents a nonlinear stability analysis of piles under bilateral contact constraints imposed by a geological medium (soil or rock). To solve this contact problem, the paper proposes a general numerical methodology, based on the finite element meth-od (FEM). In this context, a geometrically nonlinear beam-column element is used to model the pile while the geological medium can be idealized as discrete (spring) or continuum (Winkler and Pas-ternak) foundation elements. Foundation elements are supposed to react under tension and compression, so during the deformation process the structural elements are subjected to bilateral contact constraints. The errors along the equilibrium paths are minimized and the convoluted nonlinear equilibrium paths are made tracea-ble through the use of an updated Lagrangian formulation and a Newton-Raphson scheme working with the generalized displace-ment technique. The study offers stability analyses of three prob-lems involving piles under bilateral contact constraints. The anal-yses show that in the evaluation of critical loads a great influence is wielded by the instability modes. Also, the structural system stiffness can be highly influenced by the representative model of the soil.
URI: http://www.repositorio.ufop.br/handle/123456789/8621
metadata.dc.identifier.doi: http://dx.doi.org/10.1590/1679-78251173
ISSN: 1679-7825
metadata.dc.rights.license: Os trabalhos publicados no periódico Latin American Journal of Solids and Structures estão sob Licença Creative Commons que permite copiar, distribuir e transmitir o trabalho desde que sejam citados o autor e o licenciante. Fonte: Latin American Journal of Solids and Structures <http://www.lajss.org/index.php/LAJSS/about/submissions#copyrightNotice>. Acesso em: 23 jan. 2020.
Appears in Collections:DEMIN - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_NonlinearEquilibriumStability.pdf1,18 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.